# SDR DALA2024051005103

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 63,108 hours, 32,517 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Housing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Nr 2 Flap Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CORROSION FOUND IN TRACK 2 BEARING HOUSING AT RIB 9 LEVEL ON RH WING. CORRECTIVE ACTION: REPAIRED PER ER/A 612951-14. (0334300)
